# SDR SWIA202002048213

- Difficulty date: January 16, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N138SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000466
- Aircraft time: 14,539 hours, 7,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BEAM BEHIND FR 90 Y=+10.748"   (C-CHECK) RO 2/02/2020   REMOVED AND REPLACED INTERCOASTAL BEAM BEHIND FR 90 Y=+10.748". REF SRM.
